# SDR UALA2013040402220

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 81,555 hours, 23,654 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ELECTRIC DRIVEN HYD PUMP IS LEAKING.  REMOVED AND REPLACED RT ELECT DRIVEN HYD PUMP AND PRESS 2 CASE DRAIN FILTERS OPS AND LEAK CHECKS NORMAL PER B757 MM 29-11-01 AND 29-11-18.
